Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244289] of Xin Zhou

Papers Published

  1. with Tovbis, A; Venakides, S; Zhou, X, Semiclassical focusing nonlinear schrödinger equation i: Inverse scattering map and its evolution for radiative initial data, International Mathematics Research Notices, vol. 2007 (2007), ISSN 1073-7928 [doi]
    (last updated on 2017/12/13)

    Abstract:
    We consider the semiclassical limit for the focusing nonlinear (cubic) Schrödinger Equation (NLS) in the pure radiational case. We present a method of reconstructing the leading order terms of the solitonless initial data and of its evolution for a wide class of the corresponding reflection coefficients. © The Author 2007.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320